Ingrid Daubechies

Ingrid Daubechies
  • James B. Duke Distinguished Professor of Mathematics and Electrical and Computer Engineering
  • Professor in the Department of Mathematics
  • Professor in the Department of Electrical and Computer Engineering (Joint)

Research Areas and Keywords

wavelets, inverse problems
Biological Modeling
shape space
Computational Mathematics
inverse problems
Geometry: Differential & Algebraic
shape space
Mathematical Physics
time-frequency analysis
Signals, Images & Data
wavelets, time-frequency analysis, art conservation
Education & Training
  • Ph.D., Vrije Universiteit Brussel (Belgium) 1980

Daubechies, I., and Y. Huang. “How does truncation of the mask affect a refinable function?.” Constructive Approximation, vol. 11, no. 3, Sept. 1995, pp. 365–80. Scopus, doi:10.1007/BF01208560. Full Text

Friedlander, S., et al. “A celebration or women in mathematics.” Notices of the American Mathematical Society, vol. 42, no. 1, Jan. 1995, pp. 32–42.

Daubechies, I., et al. “Gabor Time-Frequency Lattices and the Wexler-Raz Identity.” Journal of Fourier Analysis and Applications, vol. 1, no. 4, Jan. 1994, pp. 437–78. Scopus, doi:10.1007/s00041-001-4018-3. Full Text

Daubechies, I. “Two Recent Results on Wavelets: Wavelet Bases for the Interval, and Biorthogonal Wavelets Diagonalizing the Derivative Operator.” Wavelet Analysis and Its Applications, vol. 3, no. C, Jan. 1994, pp. 237–57. Scopus, doi:10.1016/B978-0-12-632370-2.50013-1. Full Text

Daubechies, I., and Y. Huang. “A decay theorem for refinable functions.” Applied Mathematics Letters, vol. 7, no. 4, Jan. 1994, pp. 1–4. Scopus, doi:10.1016/0893-9659(94)90001-9. Full Text

Cohen, A., et al. “Wavelets on the interval and fast wavelet transforms.” Applied and Computational Harmonic Analysis, vol. 1, no. 1, Jan. 1993, pp. 54–81. Scopus, doi:10.1006/acha.1993.1005. Full Text

Daubechies, I. “Two Theorems on Lattice Expansions.” Ieee Transactions on Information Theory, vol. 39, no. 1, Jan. 1993, pp. 3–6. Scopus, doi:10.1109/18.179336. Full Text

Daubechies, I., and J. C. Lagarias. “Sets of matrices all infinite products of which converge.” Linear Algebra and Its Applications, vol. 161, no. C, Jan. 1992, pp. 227–63. Scopus, doi:10.1016/0024-3795(92)90012-Y. Full Text

Cohen, A., and I. Daubechies. “A stability criterion for biorthogonal wavelet bases and their related subband coding scheme.” Duke Mathematical Journal, vol. 68, no. 2, Jan. 1992, pp. 313–35. Scopus, doi:10.1215/S0012-7094-92-06814-1. Full Text

Cohen, A., et al. “Biorthogonal bases of compactly supported wavelets.” Communications on Pure and Applied Mathematics, vol. 45, no. 5, Jan. 1992, pp. 485–560. Scopus, doi:10.1002/cpa.3160450502. Full Text